# SDR AALA20131126004

- Difficulty date: November 26, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 64,101 hours, 33,364 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part serial: 5724144
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, FWD SIDE UPPER STOP PAD FITTING CRACKED.  R & R STOP PAD FITTING IAW AARD 51-00-05-1.
